# SDR UPS07449274

- Difficulty date: February 14, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1652 S32r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO RIGHT STA 1652 STR 35R STRINGER FOUND CORROSION CRACKED.  CRACK LENGTH .75 INCH.  AFT CARGO COMPT BS 1650 TO BS 1670 STR 35R STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
